Advanced Search
MyIDEAS: Login

Utility functions on locally connected spaces

Contents:

Author Info

  • Candeal, Juan C.
  • Indurain, Esteban
  • Mehta, Ghanshyam B.
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6VBY-49BY2YC-1/2/7f928c35a091247626d548a9a220c9c0
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Journal of Mathematical Economics.

    Volume (Year): 40 (2004)
    Issue (Month): 6 (September)
    Pages: 701-711

    as in new window
    Handle: RePEc:eee:mateco:v:40:y:2004:i:6:p:701-711

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/jmateco

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Monteiro, Paulo Klinger, 1987. "Some results on the existence of utility functions on path connected spaces," Journal of Mathematical Economics, Elsevier, vol. 16(2), pages 147-156, April.
    2. Beardon, Alan F., 1994. "Totally ordered subsets of Euclidean space," Journal of Mathematical Economics, Elsevier, vol. 23(4), pages 391-393, July.
    3. Herden, G., 1991. "Topological spaces for which every continuous total preorder can be represented by a continuous utility function," Mathematical Social Sciences, Elsevier, vol. 22(2), pages 123-136, October.
    4. Mehta, Ghanshyam, 1988. "Some general theorems on the existence of order-preserving functions," Mathematical Social Sciences, Elsevier, vol. 15(2), pages 135-143, April.
    5. Blackorby, Charles & Bossert, Walter & Donaldson, David, 2001. "Population ethics and the existence of value functions," Journal of Public Economics, Elsevier, vol. 82(2), pages 301-308, November.
    6. Peter C. Fishburn, 1974. "Exceptional Paper--Lexicographic Orders, Utilities and Decision Rules: A Survey," Management Science, INFORMS, vol. 20(11), pages 1442-1471, July.
    7. Candeal, J. C. & Indurain, E., 1993. "Utility functions on chains," Journal of Mathematical Economics, Elsevier, vol. 22(2), pages 161-168.
    8. Candeal, Juan C. & Herves, Carlos & Indurain, Esteban, 1998. "Some results on representation and extension of preferences," Journal of Mathematical Economics, Elsevier, vol. 29(1), pages 75-81, January.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Gori, Michele & Pianigiani, Giulio, 2010. "On the Arrow-Hahn utility representation method," Mathematical Social Sciences, Elsevier, vol. 59(3), pages 282-287, May.
    2. Dino Borie, 2012. "Social Decision Theory and Non-strategic Behaviour," GREDEG Working Papers 2012-10, Groupe de REcherche en Droit, Economie, Gestion (GREDEG CNRS), University of Nice Sophia Antipolis.
    3. Gutiérrez, José Manuel, 2009. "A characterization of compactness through preferences," Mathematical Social Sciences, Elsevier, vol. 57(1), pages 131-133, January.
    4. Campion, Maria J. & Candeal, Juan C. & Indurain, Esteban, 2006. "The existence of utility functions for weakly continuous preferences on a Banach space," Mathematical Social Sciences, Elsevier, vol. 51(2), pages 227-237, March.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:40:y:2004:i:6:p:701-711. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.